# SDR 2022FA0000436

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: General aviation
- Aircraft: N143MW
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9109
- Aircraft time: 9,224 hours, 3,353 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Support Plate
- Part number: GS217015416
- Condition: Cracked
- Location: Zone 200
- Part time: 9,224 hours, 3,353 cycles
- Component: Fuselage Suppor, Bombdr
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR FORWARD HANDLE, SPIGOT BRACKET AND PLATE WERE CRACKED. THIS IS ATTACHED TO THE DOOR CUTOUT STRUCTURAL WEB. THE DOOR HANDRAIL IS LOCKED INTO THIS BRACKET AND PLATE. WHEN BRACKET AND PLATE ARE CRACKED, THE DOOR SPIGOT IS LOOSE AND THE HAND RAIL IS UNSTABLE.
